My sister ( 28 years old) has sleeping problem for several months. She always wakes up in mitnight and can not fall asleep again. So she has 2-3 hours for sleeping almost everyday.. This makes she crazy. Recently someone recommends her to take oryzanol. It works immediately. She has very good sleeping after taking oryzanol. This makes me worry.Any side effect will come with? Anything has quick effect sems not so safe for me... Anyone can tell me that whether oryzanol is safe or not? Any side effect?
How is your sister? Gamma oryzanol is a substance that is taken out of rice bran oil and can also be found in wheat bran and some fruits and vegetables. This is usually indicated for high cholesterol and symptoms of menopause and aging. The potential side effects of gamma oryzanol are not fully identified because studies are limited (ref: http://www.drugs.com/npc/gamma-oryzanol.html)
If your sister has difficulty getting back to sleep after waking during the night, she may be suffering from insomnia. A sleep diary and further evaluation by a sleep specialist may help. Lifestyle changes and good sleep hygiene may also be very beneficial to her. Take care and do keep us posted.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.